# SDR DALA2020112403845

- Difficulty date: November 23, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 49,771 hours, 25,872 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Seats 1 B & C
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER OXYGEN MASK DROPPED ROW 1 SEATS BC ON TAKEOFF.  CORRECTIVE ACTION: VERIFIED O2 GEN NOT USED.  REPACKED MASKS AND STOWED, IAW A319 AMM 35-20.  OK FOR SERVICE.
